# SDR AT0100242

- Difficulty date: December 11, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Location: Aft Sidewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCESSORY SIDEWALL ESCAPE PATH LIGHT INOPERATIVE.   CORRECTIVE ACTION:   REPAIRED WIRING AS REQUIRED.   IAW DC9 MM 33-50 AND 20-50.
